Panadol Cold & Flu Tablets Description :
Each tablet contains:
Paracetamol 500 mg
Pseudoephedrine Hydrochloride 30 mg
Chlorpheriamine Maleate 2 mg
Panadol Cold & Flu Tablets Pharmacology :
Paracetamol is a clinicaly proven analgesic and antipyretic Pseudoephedrine is a sympathomimetic agent, for symptomatic relief from nasal congestion. chlorpheriamine maleate is an antihistamine.

Panadol Cold & Flu Tablets Indications :
Panadol Cold & flu tablets are indicated for the relief of symptoms of the common cold and influenza such as: fever, nasal congestion. sinus congestion. headache and sinus pain, sneezing, itchy and watery eyes.
Panadol Cold & Flu Tablets Dosage and Administration :
Panadol Cold are suitable for adults and children of 12 years of age and over
Adults and children of 12 years and over.
Two caplets up to four times a day.
If necessary the dose may be repeated every four to six hours but do not take more than four doses (8 tablets) in 24 hours.
Panadol Cold & Flu Tablets Contraindications :
Panadol Cold and flu cases are contra-indicated in patients with known hypersensitivity to paracetamol, pseudoephedrine hydrochloride or chlorpheniramine maleate or related compounds. Not to be used by patients taking monoamine oxidase inhibitor antidepressants or within 2 weeks of stopping such treatment.
Panadol Cold & Flu Tablets Precautions :
Keep out of reach of children.
This preparation contaos paracetamol. Do not exceed the stated dose. Do not take other paracetamol contairing medications. nasal decongestants or anlihis’amines at the same tere as PanadoI Cold and Flu tablets. Panadol Cold & flu tablets should be administered with caution to patients with hepatic or renal dysfunction, severe hypertension cardiac or peripheral vascular disease, hyperthyroidism, or on antihypertensive or antidepressant therapy.
Pseudoephedrine should be given with care to patients with diabetes melitus, closed-angle glaucoma.
Antitistamines should be used with caution in conditions such as epilepsy, prostatic enlargement urinary retention glaucoma, severe cardiovascular disorders or pyloroduodenal obstruction. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor, If pain persists or gets worse, or if redness and swelling is present, consult a doctor because these could be signs of a serious condition. If nervousness, dizziness or insomnia occur, or if a sore throat is severe and persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
Panadol Cold & Flu Tablets Use in Pregnancy and Lacatation :
Although there are no known risks associated with the use of these active ingredients during pregnancy, as with all medicines, medical advice should be sought before using this product. Panadol Cold & Flu should not be used during breast feeding as there may be risks associated with the use of antihistamines in infants.
Panadol Cold & Flu Tablets Use in children :
Do not give to children below 12 years of age.
Panadol Cold & Flu Tablets Driving and Operating Machinery :
Since Panadol Cold & Flu tablets contain an antihistamine, sedation may occur impairing the ability to drive or operate machinery.
Panadol Cold & Flu Taplets Side effects :
Paracetamol: when taken in recommended doses. paracetamol is usualty free from side effects. However skin reactions such as urticaria have been reported rarely.
Pseudoephedrine: May occasionally cause anxiety. tremor. dizziness. cardiovascular effects including tachycardia and hypertension. insomnia and urinary retention. A fixed erythematous drug eruption has been reported rarely.
Chlorpheniramine: The antihistamine may cause sedation. gastrointestinal disturbances and antimuscarinic effects.
Panadol Cold & Flu Taplets Drug Interactions :
Paracetamol: Panadol Cold & flu caplets may interact with anticoagulant agents on prothrombin time.
The liver effects of Panadol Cold & Flu caplets may be increased by the use of alcohol and the concomitant use of certain drugs which enhance the metabolism of paracetamol in the liver (ie barbiturates. tricyclic antidepressants).
Coadministration of pseudoephedrine and MAOI’s may lead to hypertensive crisis. This effect may persist for up to 2 weeks after discontinuation of MAOI’s. Enhanced sedative effects of chlorpheniramine can occur with simultaneous administration of alcohol anxiolytics and hypnotics. tricyclic antidepressants and antimuscairics can incease antimuscarinic side effects.
Panadol Cold & Flu Tablets Overdose :
In messive paracetamol Panadol Cold & Flu caplets may cause liver damage. Early symptoms may include pallor, nausea, vomiting , and general malaise Clinical and laboratory evidence of liver damage may not be apparent for 48 to 72 hours post ingestion. Overdose should be promptly treated by gastric lavage followed by intravenous N·acetylcysteine or methionine without waiting to the resultsof plasma paracetamol levels.
In all cases of suspected overdose. prcmpt medical attention is critical for adults as well as for children. even if you do not likely to result in effects similar to ttose listed as adverse effects. and may also produce excess sympathetic stimulation. 7-8 tablets has been shown to cause hypertension in normotensive subjects. Treatment of pseudoephedrine overdose is mainly symptomatic. Measures should be taken to support respiration and control hypertension. Convulsions should be supported with an anticonvulsant if required. Elimination 0f pseudoephedrine can be accelerated by acidification of the urine. Antihistamine overdosage may cause sedation and central nervous system depression.
Panadol Cold & Flu Tablets Manufactured by :
GloxoSmithKline Australia by limited